# SDR DALA2017041203137

- Difficulty date: April 11, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON, FLOOR SUPPORT BETWEEN STA 200 TO STA 154, X=7, X=-7.  REPLACED IAW SRM 51-30-01, 51-10-05 AND 51-10-03.
